# SDR 2002FA0000259

- Difficulty date: January 15, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N588GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 588
- Engine: Rroyce BR700710A110
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fitting
- Part number: 74381
- Condition: Cracked
- Location: Nlg
- Part time: 940 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSTION, CREW HAD A LOUD BANG, AND NOTICED LOSS OF LEFT HAND HYDRAULIC FLUID.  AFTER LANDING INSPECTION SHOWED NOSE GEAR SWIVEL FITTING CRACKED AT FORGED SEAM.
